# SDR SWIA202055789

- Difficulty date: November 24, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - CIRCUMFERENTIAL JOINT - CORRODED FROM STGR 22R/25R AS MARKED   (C-CHECK) RO 2/1/2021   REMOVED CORROSION FROM FS280 CIRCUMFERENTIAL JOINT BETWEEN STGR 22R-25R PER SRM 51-21-06-001-001-A01. REWORKED AREA WITHIN LIMITS OF SRM 53-00-00-101-001-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY / WEIGHT STATEMENT: WEIGHT CHANGE NEGLIGIBLE, BLENDING OF CORROSION ONLY / COMPLIED WITH TASK CARD 51-900-1002-SKY
